# SDR TRAX200600451

- Difficulty date: July 1, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 4,001 hours, 3,353 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT PLACARDS DAMAGED BY LT OVERWING EXIT.
